# SDR UPS08152905

- Difficulty date: July 22, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 5,983 hours, 3,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-5 YR, MAIN CABIN FLOOR PANEL NR Z251BN HAS SEVERAL GOUGES.     REPAIRED MAIN CABIN FLOORBOARD NR Z251BN REF. A-300-600 SRM 53-10-20 TABLE 201 PARA. 8A.
